# SDR C2XA02TY185

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,532 hours, 5,334 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 14540881001
- Condition: Loose
- Component: Support, Emb
- Component part number: 14520736003
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection, the left hand vertical stab spherical bushings where found loose. Maintenance reamed the hole for oversized bushing and alodined and installed bushings. I/A/W-EC5510-001045. The repair was satisfactory and the aircraft was released to service.
